# SDR 96ZZZM662

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Duct
- Part number: 5005253
- Condition: Ruptured
- Location: Nr 2 Engine Cowl
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - AFTER TAKEOFF SHUT DOWN NR 2 ENGINE, S/N 2153, DUE TO FIRE WARNING.  FOUND 13TH STAGE ANTI-ICE DUCT TO NOSE COWL RUPTURED, MFG P/N 5005253.  REPLACED ANTI-ICE DUCT.  ENGINE OPERATION AND INDICATION SYSTEMS CHECKED NORMAL.  (M)
